Advil Cold and Sinus Relief, Cold Medicine With Ibuprofen and Pseudoephedrine Hcl - 40 Coated Caplets

★★★★★ 4.1 142 reviews

US$6.35
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by feldenkrais-ramadori.at
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$6.35
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 5
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by feldenkrais-ramadori.at
Free 30-day returns Details

Product details

Management number 251378627 Release Date 2026/09/26 List Price US$6.35 Model Number 251378627
Category

<div><h2>Non-Drowsy Cold and Sinus Medicine</h2><p>Advil Cold and Sinus Relief combines the relief of a strong nasal decongestant to open your airways plus the power of Advil to relieve the pain commonly associated with sinus pressure. This daytime cold medicine is a fast, powerful pain reliever and adult sinus medicine that is formulated to relieve headache, minor body aches, fever, sinus pressure and nasal congestion related to the common cold. Each dose of this cold and fever medicine contains ibuprofen 200mg, a pain medication and fever reducer, and pseudoephedrine HCl 30 mg, a nasal decongestant that helps fight sinus pressure. Advil Cold and Sinus is non-drowsy, giving you fast symptom relief while letting you get on with your day. These ibuprofen caplets are easily portable, so you can have cold and sinus medicine ready whenever and wherever your symptoms strike. Trust Advil to control your cold and sinus symptoms.</p></div>

  • One package of 40 coated caplets of Advil Cold and Sinus Relief, Cold Medicine with Ibuprofen and Pseudoephedrine HCl
  • 200mg ibuprofen temporarily relieves fever, minor body aches and headache
  • Pain medicine with pseudoephedrine helps relieve nasal congestion and sinus pressure related to the common cold
  • Coated Advil Cold and Sinus caplets are easily portable, so you can have daytime cold medicine ready whenever you need it
  • Cold medicine for adults and children 12 years and older
  • Take one to two caplets every 4 to 6 hours as needed for symptoms
  • HSA and FSA eligible products
  • HSA and FSA eligible item
Active ingredients Pseudoephedrine HCl
Count per pack 40
Dosage 1 Caplet
Features Extended Release
Form Caplet
Medicine strength 200 mg, 30 mg
Active ingredient name In Each Caplet: Active Ingredients: *Ibuprofen (NSAID) (200 mg), Pain Reliever/Fever Reducer; Pseudoephedrine HCI (30 mg), Nasal Decongestant. Inactive Ingredients: Acetylated Monoglycerides, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxides, Titanium Dioxide. *Nonsteroidal Anti-Inflammatory Drug.
Health concern Allergy
Symptoms Cold Symptoms, Fever, Headache, Nasal Congestion, Swelling
Over-the-counter medicine type Fever Reducer, Ibuprofen, Nasal Decongestant
Instructions Do not take more than directed the smallest effective dose should be used adults and children 12 years of age and over: Take 1 caplets every 4 to 6 hours while symptoms persist. If symptoms do not respond to 1 caplet, 2 caplets may be used. Do not use more than 6 caplets in any 24-hour period unless directed by a doctor. Children under 12 years of age: do not use.
Brand Advil
Age group Adult
Total count 40
Piece count 40

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.1 out of 5
★★★★★
142 ratings | 58 reviews
How item rating is calculated
View all reviews
5 stars
77% (109)
4 stars
7% (10)
3 stars
4% (6)
2 stars
2% (3)
1 star
10% (14)
Sort by

There are currently no written reviews for this product.